# SDR YENA2024042300658

- Difficulty date: April 20, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N958JB
- Make and model: Airbus A321-231
- Aircraft serial: 06859
- Aircraft time: 31,440 hours, 10,104 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Isis
- Part number: C16786EA01
- Part serial: C16786015101
- Condition: Failed
- Part time: 31,440 hours, 10,104 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#384, MCO-JFK. (AIRCRAFT PERFORMED AN AIR TURN BACK) BACK UP ATT INDICATOR SHOWING INCORRECT PITCH AND BANK DURING FLIGHT UP TO 90' BAN AND 20' PITCH WHILE STRAIGHT AND LEVEL; REMOVED AND REPLACED ISIS INDICATOR IAW AMM 34-22-25. ALL OPS CHECK OK . AIRCRAFT OK FOR SERVICE.'
